Discussions that mention plavix

High & Low Blood Pressure board


Hi I was put on norvasc { amlodipine } tablets on tuesday got a really bad headache tuesday on wednesday same thing headache about same time but seemed to helped with my angina thursday no headache 1pm that day my body went so weak then my legs started to pain so bad then pins and needles all over my body so sick on friday it was so bad.
Have had this reaction before with plavix blood thinning drug and spend a week in the hospital, so i was lucky i knew what it was did not take the norvasc on friday today saturday still pins and needles but feel like i am getting better.

Anybody else had this happen ?
Quote from shazz99:
Hi I was put on norvasc { amlodipine } tablets on tuesday got a really bad headache tuesday on wednesday same thing headache about same time but seemed to helped with my angina thursday no headache 1pm that day my body went so weak then my legs started to pain so bad then pins and needles all over my body so sick on friday it was so bad.
Have had this reaction before with plavix blood thinning drug and spend a week in the hospital, so i was lucky i knew what it was did not take the norvasc on friday today saturday still pins and needles but feel like i am getting better.

Anybody else had this happen ?


I think you should notify your doctor on how this drug is affecting you. He may want to switch you to something else. You need to buy yourself a digital BP monitor so you can check your blood pressure before taking any BP med. It would be helpful to check your BP when your having any symptoms related to your BP med.